Publication detail

Bounded solutions of discrete equations on discrete real time scales

DIBLÍK, J. VÁCLAVÍKOVÁ, B.

Original Title

Bounded solutions of discrete equations on discrete real time scales

English Title

Bounded solutions of discrete equations on discrete real time scales

Type

journal article - other

Language

en

Original Abstract

Bounded solutions of discrete equations on discrete real time scales are studied.

English abstract

Bounded solutions of discrete equations on discrete real time scales are studied.

Keywords

Bounded solutions, discrete equation, discrete real time scale

RIV year

2007

Released

23.12.2007

ISBN

0793-1786

Periodical

Functional Differential Equations

Year of study

14

Number

1

State

IL

Pages from

67

Pages to

82

Pages count

15

Documents

BibTex


@article{BUT45330,
  author="Josef {Diblík} and Barbora {Václavíková}",
  title="Bounded solutions of discrete equations on discrete real time scales",
  annote="Bounded solutions of discrete equations on discrete real time scales are studied.",
  chapter="45330",
  journal="Functional Differential Equations",
  number="1",
  volume="14",
  year="2007",
  month="december",
  pages="67--82",
  type="journal article - other"
}